# SDR ASAA2023022642100

- Difficulty date: February 26, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 38,122 hours, 12,150 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Antenna
- Part number: 6225135822
- Part serial: 176R25
- Condition: Faulty
- Location: Nose Radome
- Part time: 31,055 hours, 9,416 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FLIGHT, VIBRATION OCCURRED IN A TURN THAT COULD BE FELT BY OUR FEET AND SEEMED TO ORIGINATE IN FRONT OF US. WX RADAR STARTED TO ACT ERRATICALLY AND VIBRATION STOPPED WHEN WE TURNED OFF RADAR. GROUNDED - YES. REMOVED & REPLACED RADAR PEDESTAL DRIVE. REF B737-900 AMM 34-43-11-000-802 & 34-43-11-400-802.
